# SDR SWAA2018071123362

- Difficulty date: July 6, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 34,532 hours, 20,569 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 176A100111
- Part serial: 9271
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE FIBERGLASS PANEL ERODED.  REPAIRED PANEL PER EA.
